Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 45, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Apr 13, 2016, 3:08 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2016, 3:08 AM PDT (10:08 UTC)
- Expired
- Apr 13, 2016, 2:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
595 WHUS76 KMFR 131008 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 308 AM PDT WED APR 13 2016 ...AN ACTIVE WEATHER PATTERN RETURNS THIS WEEK WITH GALES THIS AFTERNOON INTO TONIGHT...TRANSITIONING TO HAZARDOUS SEAS WITH HIGH AND VERY STEEP SEAS THURSDAY... PZZ370-376-132315- /O.CAN.KMFR.SW.Y.0048.000000T0000Z-160413T2100Z/ /O.NEW.KMFR.SC.Y.0045.160413T1008Z-160413T2100Z/ /O.CAN.KMFR.SC.Y.0044.160413T2100Z-160414T1200Z/ /O.CON.KMFR.GL.W.0029.160413T2100Z-160414T1200Z/ /O.CON.KMFR.SE.W.0034.160414T1200Z-160415T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 308 AM PDT WED APR 13 2016 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM PDT THURSDAY TO 5 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS...SOUTH WINDS INCREASING LATE THIS MORNING TO 25 TO 30 KT...THEN RISING TO 35 TO 40 KT LATE THIS AFTERNOON AND EVENING. WINDS MAY BRIEFLY LOWER DURING LATE EVENING THEN RISE AGAIN TO SOUTHWEST 30 TO 35 KT TONIGHT. * SEAS...WEST SWELL 10 TO 13 FEET AT 13 SECONDS...BECOMING WIND DRIVEN 15 TO 18 FEET THIS AFTERNOON AND TONIGHT. SEAS BECOME WEST 20 TO 23 FEET AT 15 SECONDS THURSDAY MORNING. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL AFFECT ALL AREAS THIS MORNING...THEN GALES ARE EXPECTED IN THIS AFTERNOON AND TONIGHT. VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS THURSDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-356-132315- /O.CAN.KMFR.SW.Y.0048.000000T0000Z-160413T2100Z/ /O.EXT.KMFR.SC.Y.0044.160413T1008Z-160414T1200Z/ /O.CON.KMFR.GL.W.0029.160413T2100Z-160414T1200Z/ /O.CON.KMFR.SE.W.0034.160414T1200Z-160415T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 308 AM PDT WED APR 13 2016 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM PDT THURSDAY TO 5 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR SEAS IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. * WINDS...SOUTH WINDS INCREASING LATE THIS MORNING TO 20 TO 30 KT...THEN RISING TO 30 TO 40 KT LATE THIS AFTERNOON AND EVENING. WINDS MAY BRIEFLY LOWER DURING LATE EVENING THEN RISE AGAIN TO SOUTHWEST 30 TO 35 KT TONIGHT. * SEAS...WEST SWELL 10 TO 12 FEET AT 13 SECONDS...BECOMING WIND DRIVEN 14 TO 18 FEET THIS AFTERNOON AND TONIGHT. SEAS BECOME WEST 20 TO 23 FEET AT 15 SECONDS THURSDAY MORNING. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL AFFECT ALL AREAS THIS MORNING...THEN GALES ARE EXPECTED THIS AFTERNOON AND TONIGHT EXCEPT FOR SMALL CRAFT ADVISORY CONDITIONS WITHIN 5 NM OF SHORE SOUTH OF CAPE SEBASTIAN AND WITHIN 5 NM OF SHORE NORTH OF COOS BAY. VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS THURSDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
595 WHUS76 KMFR 131554 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 854 AM PDT WED APR 13 2016 ...AN ACTIVE WEATHER PATTERN RETURNS THIS WEEK WITH GALES THIS AFTERNOON INTO TONIGHT...TRANSITIONING TO HAZARDOUS SEAS WITH HIGH AND VERY STEEP SEAS THURSDAY... PZZ370-376-140000- /O.NEW.KMFR.SE.W.0035.160413T1554Z-160413T2100Z/ /O.CON.KMFR.SC.Y.0045.000000T0000Z-160413T2100Z/ /O.CON.KMFR.GL.W.0029.160413T2100Z-160414T1200Z/ /O.CON.KMFR.SE.W.0034.160414T1200Z-160415T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 854 AM PDT WED APR 13 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 2 PM THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM PDT THURSDAY TO 5 PM PDT THURSDAY... * WINDS...SOUTH 25 TO 30 KT THIS MORNING...RISING TO 35 TO 40 KT LATE THIS AFTERNOON AND EVENING. WINDS MAY BRIEFLY LOWER DURING LATE EVENING THEN RISE AGAIN TO SOUTHWEST 30 TO 35 KT TONIGHT. * SEAS...WEST SWELL 12 TO 15 FEET AT 14 SECONDS THIS MORNING ...BECOMING WIND DRIVEN 15 TO 18 FEET THIS AFTERNOON AND TONIGHT. SEAS BECOME WEST 20 TO 23 FEET AT 15 SECONDS THURSDAY MORNING. * AREAS AFFECTED...VERY STEEP SEAS ARE EXPECTED MAINLY BEYOND 20 NM FROM SHORE THROUGH EARLY AFTERNOON WITH SMALL CRAFT ADVISORY CONDITIONS INLAND FROM THERE. THEN GALES WILL OCCUR THIS AFTERNOON AND TONIGHT. VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS THURSDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-356-140000- /O.CON.KMFR.SC.Y.0044.000000T0000Z-160414T1200Z/ /O.CON.KMFR.GL.W.0029.160413T2100Z-160414T1200Z/ /O.CON.KMFR.SE.W.0034.160414T1200Z-160415T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 854 AM PDT WED APR 13 2016 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM PDT THURSDAY TO 5 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR SEAS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...SOUTH 20 TO 30 KT THIS MORNING...THEN RISING TO 30 TO 40 KT LATE THIS AFTERNOON AND EVENING. WINDS MAY BRIEFLY LOWER DURING LATE EVENING THEN RISE AGAIN TO SOUTHWEST 30 TO 35 KT TONIGHT. * SEAS...WEST SWELL 11 TO 13 FEET AT 14 SECONDS THIS MORNING ...BECOMING WIND DRIVEN 14 TO 18 FEET THIS AFTERNOON AND TONIGHT. SEAS BECOME WEST 20 TO 23 FEET AT 15 SECONDS THURSDAY MORNING. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL AFFECT ALL AREAS THIS MORNING...THEN GALES WILL OCCUR THIS AFTERNOON AND TONIGHT EXCEPT FOR SMALL CRAFT ADVISORY CONDITIONS WITHIN 5 NM OF SHORE SOUTH OF CAPE SEBASTIAN AND WITHIN 5 NM OF SHORE NORTH OF COOS BAY. VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS THURSDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 9:28 PM PDT, 5 hours 40 minutes earlier.
Area forecast discussion, Apr 12, 9:28 PM PDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
928 PM PDT TUE APR 12 2016
.DISCUSSION...EVENING UPDATE. HAD MADE AN UPDATE EARLIER TO ACCOUNT
FOR THE THUNDERSTORMS IN SOUTHERN HALF OF THE EAST SIDE. OTHERWISE
CURRENT FORECAST LOOKS ON TACK AND WILL NOT UPDATE MORE THAN THIS
THIS EVENING. SVEN
&&
.AVIATION...FOR THE 12/00Z TAF CYCLE...ISOLATED TO SCATTERED SHOWERS
WILL CONTINUE EAST OF THE CASCADES AND OVER NORTHERN CALIFORNIA THIS
EVENING. MAINLY VFR CIGS ARE EXPECTED AREA WIDE...BUT ISOLATED MVFR
CIGS ARE POSSIBLE THIS EVENING INTO TONIGHT ALONG THE COAST AND INTO
THE UMPQUA BASIN AS A STABLE LAYER FORMS OVER PLENTY OF MOISTURE.
AREAS OF MOUNTAIN OBSCURATIONS ARE EXPECTED TODAY INTO TONIGHT.
-SMITH
&&
.MARINE...UPDATED 200 PM PDT TUE 12 APR 2016...THE PATTERN WILL
BECOME MORE ACTIVE THIS WEEK WITH A SERIES OF OF FRONTS MOVING
THROUGH THE WATERS TODAY THROUGH THURSDAY. FIRST A WEAK COLD FRONT
WILL MOVE THROUGH THE WATERS TODAY FOLLOWED BY ONE WITH A BIT MORE
STRENGTH DURING WEDNESDAY EVENING. LOOK FOR GALES TO DEVELOP DURING
THIS TIME. AS THIS SYSTEM PASSES, HIGH AND STEEP SEAS WILL FOLLOW
THURSDAY.
FOR THE EXTENDED, HIGH PRESSURE WILL DEVELOP AND SETTLE IN ACROSS
THE PAC NW. LOW TO MODERATE SEAS WILL DEVELOP DURING THIS TIME.
-SMITH
&&
.PREV DISCUSSION... /ISSUED 205 PM PDT TUE APR 12 2016/
DISCUSSION...
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...THE TRAILING EDGE OF A
COLD FRONT WILL PASS THROUGH THE AREA THIS EVENING AND TONIGHT, BUT
THERE SHOULD BE LITTLE IMPACT FROM THIS SYSTEM OTHER THAN SOME
SHOWERS AND BREEZY WINDS ALONG THE COAST AND OTHER AREAS WEST OF THE
CASCADES. MEANWHILE, AN AREA OF CONVERGENCE OVER THE EATS SIDE WILL
SLOWLY SLIDE EAST, ALSO PRODUCING LIGHT SHOWERS THROUGH THIS
EVENING.
WHILE THERE WILL BE LITTLE PRECIPITATION, MAINLY ONLY LINGERING
SHOWERS, DURING THE DAY ON WEDNESDAY, SOUTHWEST WINDS WILL BE
INCREASING AHEAD OF THE NEXT FRONT. THE COLD FRONT AND A TRAILING
SURFACE TROUGH ASSOCIATED WITH THE AXIS OF A COLD UPPER LOW WILL
BRING MAINLY LIGHT TO MODERATE PRECIPITATION AMOUNTS WEDNESDAY
EVENING THROUGH THURSDAY. WINDS WILL BE STRONGEST AT THE COAST WITH
GUSTS TO 50 MPH POSSIBLE AT HEADLANDS LATE WEDNESDAY MORNING INTO
WEDNESDAY EVENING. INLAND WINDS WILL ALSO BE GUSTY, MAINLY EAST OF
THE CASCADES, WHERE GUSTS TO 35 MPH ARE LIKELY. WINDS WILL BE GUSTY
AGAIN ON THURSDAY THOUGH NOT QUITE AS STRONG AT THE COAST AS ON
WEDNESDAY. BUT ON THE EAST SIDE THERE WILL LIKELY BE AREAS WHERE
SOUTHWEST TO WEST WINDS ARE STRONGER ON THURSDAY AFTERNOON AND
EVENING THAN ON WEDNESDAY AFTERNOON AND EVENING. WINDS WILL
APPROACH, BUT ARE NOT EXPECTED TO REACH, ADVISORY CRITERIA, BUT
RIDGELINES AND EXPOSED HEADLANDS COULD SEE PERIODS OF STRONG GUSTS.
MODERATE TO HEAVY PRECIPITATION APPEARS LIKELY WITH THE FRONT, WITH
THE HEAVIEST AMOUNTS ALONG THE COAST AND IN THE WEST SIDE MOUNTAINS.
WITH A SIGNIFICANT COLD POOL ALOFT, THIS SYSTEM WILL ALSO BRING THE
CHANCE FOR THUNDERSTORMS OVER THE WATERS AND NEAR THE COAST
WEDNESDAY NIGHT, THEN SHIFTING TO THE EAST SIDE FOR THURSDAY
AFTERNOON. SNOW LEVELS WILL DROP WEDNESDAY NIGHT INTO THURSDAY FROM
AROUND 5500 FEET TO 3500 FEET WITH MOST OF THE ACCUMULATION OVER THE
KALMIOPSIS WILDERNESS IN THE COASTAL RANGE, AND THE CREST OF THE
CASCADES WHERE UPSLOPE LIFT WILL BE STRONGEST. SNOW LEVELS ON
THURSDAY ARE LIKELY TO RISE MODESTLY TO AROUND 4000 FEET WITH THE
HEATING OF THE DAY. THE IMPACT OF THIS SNOWFALL ON PASSES WILL
LIKELY BE LIMITED WITH MELTING FROM VERY WARM SOIL AND ROAD SURFACE
TEMPERATURES. HOWEVER, AN ADVISORY MAY BE NEEDED, AS COOLING
TEMPERATURES AND PRECIPITATION, HEAVY AT TIMES, COULD ALLOW FOR SOME
ACCUMULATION THURSDAY MORNING.
POST-FRONTAL SHOWERS IN A NORTHWEST FLOW ALOFT ARE EXPECTED TO
GRADUALLY DIMINISH THURSDAY NIGHT INTO EARLY FRIDAY MORNING. HIGH
PRESSURE WILL FOLLOW WITH A STRONG WARMING TREND BEGINNING FRIDAY.
-BPN/DW
LONG TERM...SATURDAY THROUGH WEDNESDAY...THE RIDGE IS EXPECTED
TO CONTINUE BUILDING IN OVER THE WEEKEND WHICH WILL KEEP RAIN
CHANCES MINIMAL, BUT IT WILL ALLOW FOR TEMPERATURES TO RISE
SIGNIFICANTLY. TEMPERATURES ARE FORECAST TO BE ABOUT 10 TO 15
DEGREES ABOVE NORMAL ON SATURDAY. THIS PATTERN WILL ALLOW FOR
AFTERNOON HIGH TEMPERATURES TO INCREASE EVEN MORE, AND MANY
LOCATIONS IN OUR FORECAST AREA COULD CHALLENGE THE CURRENT
RECORDS.
EARLY NEXT WEEK, A SHIFT IN THE PATTERN WILL OCCUR ONCE MORE AND
PRECIPITATION WILL REENTER THE FORECAST. THE REAL QUESTION IS WHEN
THIS CHANGE IS EXPECTED TO OCCUR. THE GFS IS EXTREMELY PROGRESSIVE
AND BREAKS DOWN THE RIDGE AS EARLY AS MONDAY AFTERNOON WHILE THE
ECMWF PUSHES THE TROUGH NORTHWARD OVER THE RIDGE BRINGING IN ONLY
LINGERING SHOWERS. AS A RESULT OF THE LOW CONFIDENCE IN THE
FORECAST, HAVE RETAINED MUCH OF THE PREVIOUS FORECAST WITH THE RIDGE
BREAKING DOWN A BIT LATER DUE TO THE LOW PRESSURE SYSTEM WEAKENING.
THEREFORE SOME SHOWERS WILL BE POSSIBLE FOR THE COAST AND UMPQUA
BASIN AS WELL AS PARTS OF WESTERN SISKIYOU COUNTY BEGINNING MONDAY
EVENING AND SPREADING EASTWARD BY TUESDAY. -SCHAAF
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 5 AM TO 5 PM PDT THURSDAY FOR
ORZ021-022.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY
FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 5 AM TO 5 PM PDT THURSDAY FOR
PZZ350-356-370-376.
GALE WARNING FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 PM THIS EVENING
TO 2 PM PDT WEDNESDAY FOR PZZ350-356-370-376.
BPN/BMS/CZSThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:59 AM PDT | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath | 42 hr |
| Apr 13, 8:54 AM PDT | Hazardous Seas Warning | MFR | 5 hr | |
| Apr 13, 2:40 PM PDT | Wind Advisory | MFR | Klamath, Lake | 30 hr |
| Apr 13, 4:43 PM PDT | Special Marine Warning | MFR | 92 min |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.